# SDR AALA201809279001

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 22,946 hours, 19,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING DOOR LOWER EXIT SIGN DID NOT ILLUMINATE.  REPLACED EXIT SIGN ASSEMBLY IAW AMM 33-50-15. OPS CHECKED OK FOR SERVICE.
